| Model Number |
1884006 |
| Medical Device Problem Code |
Vibration (1674)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
01/07/2024
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Analysis results were not available as of the date of this report.A follow-up report will be submitted when analysis is complete.Medtronic is submitting this report to comply with fda reporting regulations under 21 cfr parts 4 and 803.This report is based upon information obtained by medtronic, which the company may not have been able to fully investigate or verify prior to the date the report was required by the fda.Medtronic has made reasonable efforts to obtain more complete information and has provided as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.In particular, this report does not constitute an admission by anyone that the product described in this report has any ¿defects¿ or has ¿malfunctioned¿.These words are included in the fda 3500a form and are fixed items for selection created by the fda to categorize the type of event solely for the purpose of regulatory reporting.Medtronic objects to the use of these words and others like them because of the lack of definition and the connotations implied by these terms.This statement should be included with any information or report disclosed to the public under the freedom of information act.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.A good faith effort will be made to obtain the applicable information relevant to the report.If information is provided in the future, a supplemental report will be issued.
Event or Problem Description
It was reported that during preoperative preparation process, the circled part of the attachment could not be stuck when connected to the handpiece many times, and the blade was unstable when the handpiece was running.There was no patient involved.
Additional Manufacturer Narrative
Product analysis: visually, the pouch was open from 3 of 4 sides when returned.There were no traces of contamination, or the residue found on the device.There was no damage noted on the outer tube or the inner hub.However, a deformation was noted at the proximal end of the outer hub (outside diameter of the outer hub).The outside diameter of the outer hub shall measure.340 +.003/-.001 and measured.346 inches which was out of specification.The inner assembly also looked expanded/stretched.Functionally, the device could not be secured into the handpiece.The inner assembly spun freely by hand.For further analysis, an x-ray was performed to take the image of the inner assembly, and it was found that the inner spiral wrap was expanded/stretched at the bent area of the device.A review of the global complaint data showed one similar complaint about this lot number.In the returned condition, there was an out of specification condition that was related to the complaint (due to physical damage).Previous codes b21, c21, d16 are longer applicable.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.